Table of Contents Author Guidelines Submit a Manuscript
Advances in Materials Science and Engineering
Volume 2014, Article ID 562874, 16 pages
http://dx.doi.org/10.1155/2014/562874
Review Article

Geometric Models for Isotropic Random Porous Media: A Review

1Institute for Solid State and Materials Research, IFW Dresden, P.O. Box 270116, 01171 Dresden, Germany
2Institute for Informatics, TU Dresden, 01062 Dresden, Germany

Received 9 October 2013; Accepted 26 February 2014; Published 30 April 2014

Academic Editor: Thomas Hipke

Copyright © 2014 Helmut Hermann and Antje Elsner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Helmut Hermann and Antje Elsner, “Geometric Models for Isotropic Random Porous Media: A Review,” Advances in Materials Science and Engineering, vol. 2014, Article ID 562874, 16 pages, 2014. https://doi.org/10.1155/2014/562874.